# SDR CALA2017021100323

- Difficulty date: February 11, 2017
- Submitted: February 12, 2017
- Operation: Air carrier
- Aircraft: N45440
- Make and model: Boeing 737924
- Aircraft serial: 33535
- Aircraft time: 25,572 hours, 8,581 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116A
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB LOWER SKIN HAS TWO CRACKS AT STA 101.90 ONE CRACK .75 INCH LONG O/B OF DRAIN HOLE, SECOND CRACK 1.25 INCH LONG RUNNING FWD TO AFT. CRACKS VERIFIED WITH HFEC NDT PART 6. REPAIR PER SRM 55-10-01 REPAIR 11.
